# SDR C77A20140124003

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT FLOOR BEAM, PN 170-65669-004, HAS A SPOT OF CORROSION  X 23865.0 & Y+273.  R & R RT FLOOR BEAM IAW SRM 51-41-01 & 51-43-01 ON WORK ORDER 738174-267 IAW EO E175-53MR-094 REV 4 WORK ORDER 1379947.
